Homogeneity and plane-wave limits

José Figueroa-O'Farrill*, Simon Philip, Patrick Meessen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We explore the plane-wave limit of homogeneous spacetimes. For plane-wave limits along homogeneous geodesics the limit is known to be homogeneous and we exhibit the limiting metric in terms of Lie algebraic data. This simplifies many calculations and we illustrate this with several examples. We also investigate the behaviour of (reductive) homogeneous structures under the plane-wave limit.

Original languageEnglish
Pages (from-to)1405-1446
Number of pages42
Journal Journal of High Energy Physics
Volume2005
Issue number5
DOIs
Publication statusPublished - 24 May 2005

Keywords / Materials (for Non-textual outputs)

  • Differential and Algebraic Geometry
  • Penrose limit and pp-wave background

Fingerprint

Dive into the research topics of 'Homogeneity and plane-wave limits'. Together they form a unique fingerprint.

Cite this